Paraechinus aethiopicus subsp. albatus Thomas 1922

Wilson, Don E. & Reeder, DeeAnn, 2005, Order Erinaceomorpha, Mammal Species of the World: a Taxonomic and Geographic Reference (3 rd Edition), Volume 1, Baltimore: The Johns Hopkins University Press, pp. 212-219 : 217

publication ID

https://doi.org/10.5281/zenodo.7316519

persistent identifier

https://treatment.plazi.org/id/A521ED54-1D8B-A86C-E2AC-FF3CC45C588D

treatment provided by

Guido (2022-12-13 04:19:23, last updated 2024-05-27 02:02:35)

scientific name

Paraechinus aethiopicus subsp. albatus Thomas 1922
status